Alert archive / Georgia / Special Weather Statements in 2009

Special Weather Statement, NWS Jacksonville, FL

August 4, 2009Bacon County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 4, 2009, 7:21 PM EDT for Bacon County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 7:21 PM EDT (23:21 UTC)
Expired
Aug 4, 2009, 7:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL

County Bacon County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2146 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 042321
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT TUE AUG 4 2009

GAZ134-042345-
BACON-
721 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BACON COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF ALMA...MOVING SOUTHEAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW
LACY AND ALMA THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3168 8247 3165 8243 3163 8236 3146 8231
      3143 8243 3147 8248 3147 8258 3156 8259
      3167 8253 3168 8251
TIME...MOT...LOC 2322Z 333DEG 4KT 3164 8244

$$

ZIBURA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:29 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 4, 2:29 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT TUE AUG 4 2009

.SYNOPSIS...WEAK SFC PRESSURE PATTERN OVER THE AREA WITH NWLY FLOW
FROM 1000-500 MB ONLY AT ABOUT 5 KT OVER SE GA BUT WLY 5-10 KT OVER
NE FL. A SHORTWAVE TROUGH NOTED OVER SRN GA PER RUC ANALYSIS. SFC
BASED CAPE ON THE ORDER OF 3000-3500 J/KG ATTM WITH RADAR SHOWING
SCT SMALL SHOWERS AND A FEW THUNDERSTORMS OVER THE AREA. TSTMS
CONFINED MAINLY S OF LINE FROM GNV-SGJ FROM OUTFLOW BOUNDARIES AND W
COAST SEA BREEZE.

.SHORT TERM...TONIGHT-FRIDAY.
TONIGHT...SCT SHOWERS AND STORMS WILL MAINLY BE LOCATED OVER THE NE
FL ZONES THIS EVENING WITH MORE ISOLD ACTIVITY OVER SE GA. DRY AIR
IN THE MID LEVELS TONIGHT MAY ENABLE SOME PATCHY FOG TO DEVELOP OVER
INLAND SE GA.

WEDNESDAY...GFS SHOWS MEAN LAYER TROUGH CONTINUING JUST W OF THE CWA
AS DOES THE NAM MODEL. THE COMBINATION OF THE LOW AND MID LEVEL
TROUGH AND MORE SWLY TRAJECTORY IN THE LOW LEVELS WILL SUPPORT POPS
TO REMAIN WELL INTO THE CHANCE CATEGORY ALL ZONES AGAIN WITH 60%
POPS ADVERTISED INLAND JUST W OF THE ST JOHNS RIVER AND E OF I-75
DUE TO W/E COAST SEA BREEZE INTERACTIONS. MAX TEMPS IN THE LOWER TO
MID 90S EXPECTED. WED NIGHT...CHANCE PRECIP OVER NE FL IN THE
EVENING WITH ISOLD ACTIVITY FAR SW ZONES AND SE GA FOR NOW. ACTIVITY
MAY LAST THROUGH ABOUT MIDNIGHT AS OUTFLOWS MAY SUPPORT LATE
ACTIVITY IN SE GA.

THURSDAY...NOT MUCH CHANGE WITH TROFINESS REMAINING JUST W OF THE
AREA/PWATS NEAR 1.8 INCHES AND SWLY FLOW PROMOTING LATE MORNING AND
AFTERNOON SHOWERS AND STORMS AGAIN PUSHING OFF TOWARD THE NE.
GUIDANCE IS CLUSTERED AROUND CHANCE POPS WHICH IS SEEMS REASONABLE
ATTM. CHANCE POPS OVER ERN ZONES THU EVENING WITH LOWS IN THE LOWER
TO MID 70S.

FRIDAY...SFC HIGH PRESSURE PROGGED TO NUDGE INTO THE SRN ZONES AND
MEAN FLOW APPEARS TO BE SHIFTING AROUND TO S TO SSE. THIS SHOULD
RESULT IN HIGHER COVERAGE/RAIN CHANCES OVER INLAND ZONES AS THE ATL
COAST SEA BREEZE PUSHES FURTHER INLAND. MAX TEMPS IN LOWER TO MID
90S. HEAT INDEX VALUES WILL LIKELY PUSH JUST ABOVE THE 100 MARK EACH
DAY...POSSIBLY IN LOWER-MID 100S FRIDAY.

MAIN IMPACTS FROM TSTM IN THE SHORT TERM WILL BE STRONG/PSBLY SEVERE
WIND GUSTS...HEAVY RAINFALL...AND EXCESSIVE LIGHTNING.

&&

.LONG TERM...SATURDAY-TUESDAY. THE MAIN WEATHER PLAYER FOR THE
FORECAST AREA WILL BE A MID AND UPPER LEVEL HIGH PRESSURE SYSTEM
INITIALLY OVER THE SE U.S. AND SLOWLY MIGRATING WWD EARLY NEXT WEEK.
SUBSIDENCE AND LOWER THAN AVERAGE PWAT VALUES WILL REFLECT IN RAIN
CHANCES AT OR BELOW NORMAL. BEST RAIN CHANCES ANTICIPATED FOR THE
INLAND AREAS AS DEEP LAYER MEAN FLOW WILL HAVE AN EAST COMPONENT.
TEMPS WILL GENERALLY BE AOA CLIMO AS SUBSIDENCE INCREASES OVER THE
REGION WITH MAXES IN THE LOW-MID 90S AND MINS IN THE LOW-MID 70S.
HEAT INDEX READINGS ONCE AGAIN PUSH UP TO ABOUT 104-108 FROM SAT-MON.

&&

.AVIATION...MAINLY POPUP STORMS EXPECTED ARND EAST COAST TERMINALS
AND HAVE VCTS UNTIL 00Z. TSRA NOW S OF GNV AND MAY ADD TEMPO FOR
TSRA IF APPEARS STORMS WILL MOVE OVER TAF SITE. OTHERWISE HAVE
TEMPO FOR MVFR AT VQQ FROM 08Z-10Z AND CB ADDED AFTER 15Z WED.

&&

.MARINE...WINDS ARE SE ARND 10 KT NEAR SHORE AND SOUTH LESS THAN
10 KT AWAY FROM THE COAST. SOUTH WINDS WILL DOMINATE WITH HIGH
PRESSURE OFFSHORE...THEN BY LATE IN WEEK WINDS SHIFT TO SE AS HIGH
PUSHES INTO LOCAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  94  71  93 /  20  40  20  40
SSI  76  90  76  89 /  20  40  20  40
JAX  73  92  72  91 /  30  50  30  40
SGJ  74  89  75  89 /  30  50  30  30
GNV  71  91  72  93 /  30  60  30  40
OCF  71  92  71  93 /  30  60  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/TRABERT/KEEGAN
Hazardous weather outlook, Aug 4, 10:38 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 AM EDT TUE AUG 4 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-050930-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1038 AM EDT TUE AUG 4 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST
FLORIDA WITH SCATTERED ACTIVITY EXPECTED ELSEWHERE THIS AFTERNOON AND
EVENING. THE SLOW MOVEMENT OF THE STORM ACTIVITY WILL PROMOTE
LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. A FEW OF THE
STORMS WILL BECOME STRONG WITH EXCESSIVE LIGHTNING AND GUSTY WINDS.
STORMS MOTION WILL BE TOWARD THE EAST AND SOUTHEAST AROUND 5 TO 10
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A
FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EARLY
EVENING. A GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED
ACROSS THE AREA FROM WEDNESDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 4, 6:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT TUE AUG 4 2009

FLZ040-042345-
MARION-
658 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF OCALA AIRPORT...OR 6
MILES SOUTHWEST OF OCALA...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...OCALA AND
SANTOS THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2922 8206 2904 8206 2908 8233 2920 8229
TIME...MOT...LOC 2258Z 272DEG 5KT 2913 8220
Special weather statement, Aug 4, 7:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT TUE AUG 4 2009

FLZ032-036-037-042345-
ALACHUA-CLAY-PUTNAM-
703 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...SOUTHERN
CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS VALID UNTIL
745 PM EDT...

AT 703 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER NEWNANS LAKE...OR 7 MILES EAST OF
GAINESVILLE...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WALDO...NEWNANS LAKE...GAINESVILLE
AIRPORT...GAINESVILLE...ROCHELLE...ORANGE HEIGHTS...MICANOPY...
KEYSTONE HEIGHTS...GROVE PARK AND MELROSE THROUGH 745 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8165 2949 8251 2978 8250 2981 8211
      2973 8205 2981 8204 2984 8166
TIME...MOT...LOC 2303Z 301DEG 16KT 2966 8221

ZIBURA
Local storm report, Aug 4, 7:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     GAINESVILLE AIRPORT     29.69N 82.28W
08/04/2009  M61.00 MPH       ALACHUA            FL   OFFICIAL NWS OBS

            WIND GUST TO 61 MPH WAS MEASURED AT GAINESVILLE REGIONAL
            AIRPORT.

&&

ECZ
Special weather statement, Aug 4, 7:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT TUE AUG 4 2009

FLZ036-037-040-050000-
ALACHUA-MARION-PUTNAM-
709 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN MARION AND SOUTHWESTERN PUTNAM COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...

AT 709 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES WEST OF FORT MCCOY...MOVING SOUTHEAST
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPARR...REDDICK...ORANGE SPRINGS...MCINTOSH...LOWELL...CROSS CREEK...
CITRA...ANTHONY...HOG VALLEY AND FORT MCCOY THROUGH 800 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2950 8240 2954 8165 2925 8170 2921 8240
TIME...MOT...LOC 2309Z 301DEG 16KT 2937 8200

ZIBURA
Special weather statement, Aug 4, 7:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT TUE AUG 4 2009

GAZ134>136-151-152-164-165-050000-
APPLING-BACON-BRANTLEY-CHARLTON-INLAND CAMDEN-PIERCE-WAYNE-
712 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...BRANTLEY...PIERCE...SOUTHWESTERN WAYNE...SOUTHEASTERN
APPLING...EASTERN BACON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...

AT 713 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF HOBOKEN...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PATTERSON...HOBOKEN...BLACKSHEAR...HORTENSE...WINOKUR...RAYBON...
HICKOX AND NAHUNTA THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3166 8209 3123 8185 3082 8185 3092 8218
      3102 8220 3102 8214 3109 8221 3116 8221
      3117 8224 3166 8236
TIME...MOT...LOC 2313Z 281DEG 10KT 3123 8209

ZIBURA
Special weather statement, Aug 4, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT TUE AUG 4 2009

GAZ134-042345-
BACON-
721 PM EDT TUE AUG 4 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BACON COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF ALMA...MOVING SOUTHEAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW
LACY AND ALMA THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3168 8247 3165 8243 3163 8236 3146 8231
      3143 8243 3147 8248 3147 8258 3156 8259
      3167 8253 3168 8251
TIME...MOT...LOC 2322Z 333DEG 4KT 3164 8244

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 11:34 AM EDTSpecial Weather StatementJAXMarion36 min
Aug 4, 1:42 PM EDTSpecial Weather StatementJAXMarion28 min
Aug 4, 2:36 PM EDTSpecial Weather StatementJAXAlachua29 min
Aug 4, 3:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Aug 4, 3:17 PM EDTSpecial Weather StatementJAXNassau43 min
Aug 4, 3:21 PM EDTSpecial Marine WarningJAX114 min
Aug 4, 3:33 PM EDTSpecial Weather StatementJAXSuwannee42 min
Aug 4, 3:34 PM EDTSpecial Weather StatementJAXPutnam41 min
Aug 4, 4:09 PM EDTSpecial Weather StatementJAXDuval51 min
Aug 4, 4:10 PM EDTSpecial Weather StatementJAXNassau50 min
Aug 4, 4:18 PM EDTSpecial Weather StatementJAXDuval42 min
Aug 4, 4:20 PM EDTSpecial Weather StatementJAXSuwannee40 min
Aug 4, 4:22 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns38 min
Aug 4, 4:42 PM EDTSevere Thunderstorm WarningJAXDuval21 min
Aug 4, 4:43 PM EDTSpecial Marine WarningJAX79 min
Aug 4, 4:44 PM EDTSpecial Marine WarningJAX77 min
Aug 4, 4:48 PM EDTSpecial Weather StatementJAXSuwannee42 min
Aug 4, 5:02 PM EDTSpecial Weather StatementJAXDuval43 min
Aug 4, 5:04 PM EDTSpecial Weather StatementJAXDuval41 min
Aug 4, 5:11 PM EDTSpecial Weather StatementJAXBaker, Union49 min
Aug 4, 5:13 PM EDTSpecial Weather StatementJAXSuwannee32 min
Aug 4, 5:26 PM EDTSpecial Weather StatementJAXClay49 min
Aug 4, 5:30 PM EDTSpecial Marine WarningJAX46 min
Aug 4, 5:33 PM EDTAreal Flood AdvisoryJAXSuwannee87 min
Aug 4, 5:45 PM EDTSpecial Weather StatementJAXSuwannee45 min
Aug 4, 5:46 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Duval, Union89 min
Aug 4, 5:54 PM EDTSpecial Weather StatementJAXClay51 min
Aug 4, 6:13 PM EDTAreal Flood AdvisoryJAXClay62 min
Aug 4, 6:18 PM EDTSpecial Weather StatementJAXGilchrist42 min
Aug 4, 6:20 PM EDTSpecial Weather StatementJAXClay40 min
Aug 4, 6:24 PM EDTSpecial Weather StatementJAXMarion51 min
Aug 4, 6:33 PM EDTSpecial Weather StatementJAXClay42 min
Aug 4, 6:50 PM EDTAreal Flood AdvisoryJAXBradford, Clay85 min
Aug 4, 6:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 4, 7:03 PM EDTSpecial Weather StatementJAXAlachua, Putnam42 min
Aug 4, 7:09 PM EDTSpecial Weather StatementJAXMarion51 min
Aug 4, 7:18 PM EDTSevere Thunderstorm WarningJAXMarion42 min
Aug 4, 7:24 PM EDTSpecial Weather StatementJAXPutnam51 min
Aug 4, 7:59 PM EDTSpecial Weather StatementJAXMarion31 min
Aug 4, 3:12 PM EDTSpecial Weather StatementJAXGlynn48 min
Aug 4, 3:14 PM EDTSpecial Weather StatementJAXCamden31 min
Aug 4, 3:43 PM EDTSpecial Weather StatementJAXCamden32 min
Aug 4, 3:59 PM EDTSpecial Weather StatementJAXGlynn31 min
Aug 4, 4:17 PM EDTSpecial Weather StatementJAXCamden28 min
Aug 4, 5:55 PM EDTSpecial Weather StatementJAXJeff Davis50 min
Aug 4, 6:14 PM EDTSpecial Weather StatementJAXPierce46 min
Aug 4, 6:22 PM EDTSpecial Weather StatementJAXJeff Davis53 min
Aug 4, 6:28 PM EDTSpecial Weather StatementJAXClinch47 min
Aug 4, 6:31 PM EDTSpecial Weather StatementJAXBrantley44 min
Aug 4, 6:36 PM EDTSpecial Weather StatementJAXPierce24 min
Aug 4, 6:52 PM EDTSpecial Weather StatementJAXCharlton53 min
Aug 4, 7:12 PM EDTSpecial Weather StatementJAXBrantley, Pierce48 min
Aug 4, 7:50 PM EDTSpecial Weather StatementJAXWayne40 min

Nearby

Special Weather Statements in Georgia, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.